Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 76, NWS Grand Forks, ND

June 29, 20184 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2018, 3:51 AM CDT for 4 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 54 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2018, 3:51 AM CDT (08:51 UTC)
Expired
Jun 29, 2018, 4:45 AM CDT
In force
54 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 33 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:51 AM CDTTSTM WND DMGPortland, NDLARGE TREE BRANCHES AND LIMBS DOWN BETWEEN PORTLAND AND MAYVILLE.
Jun 29, 4:00 AM CDTTSTM WND DMGHillsboro, NDSEVERAL TREES FELLED IN HILLSBORO. REPORT RECEIVED VIA SOCIAL MEDIA.
Jun 29, 4:13 AM CDTTSTM WND DMG3 S Hillsboro, NDTREE DOWN NEAR INTERSTATE 29 MILE MARKER 100 AT FARM ALONG HIGHWAY 200A. TIME BASED ON RADAR DATA
Jun 29, 4:20 AM CDTTSTM WND DMG2 E Fisher, MNLARGE TREE BRANCHES AND LIMBS BROKEN DOWN IN MOST FARMSTEAD AND FIELD SHELTER BELTS ACROSS EASTERN FISHER AND WESTERN LOWELL TOWNSHIPS.
Jun 29, 4:25 AM CDTTSTM WND DMGHendrum, MNAT LEAST THREE TREES BLOWN DOWN IN TOWN.
Jun 29, 4:27 AM CDTTSTM WND GST 704 Ne Hendrum, MNHENDRUM RWIS REPORTED 70 MPH WIND GUST.
Jun 29, 4:30 AM CDTTSTM WND DMG8 W Reynolds, NDPLENTY OF TREES DOWN ON HIGHWAY 15. REPORT RECEIVED VIA SOCIAL MEDIA.
Jun 29, 4:30 AM CDTTSTM WND DMGCrookston, MNPHOTOGRAPH OF FALLEN TREE AT RESIDENCE. REPORTED VIA SOCIAL MEDIA.
Jun 29, 4:31 AM CDTTSTM WND GST 80Crookston, MNSEVERAL LARGE COTTONWOOD AND ASH TREES BROKEN DOWN AROUND THE TOWN. PRIVACY FENCING BLOWN DOWN. MULTIPLE PHOTOS AND REPORTS RECEIVED VIA SOCIAL MEDIA.
Jun 29, 4:48 AM CDTTORNADO 11 N Twin Valley, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN. IT APPEARS TO HAVE TRACKED EASTWARD FOR A MILE OR SO TO ABOUT 1.5 NE OF TWIN VALLEY BY 450 AM CDT. LARGE TREES WERE BROKEN DOWN AND FLUNG IN VARIOUS DIRECTIONS, BUT MAINLY TO THE NORTHEAST AND
Jun 29, 4:50 AM CDTTSTM WND DMGNe Twin Valley, MNTWO LARGE TREES UPROOTED. VIA PHOTO ON SOCIAL MEDIA. TIME ESTIMATED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:54 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS53 KFGF 290851
SVRFGF
MNC027-107-119-NDC017-035-091-097-290945-
/O.NEW.KFGF.SV.W.0076.180629T0851Z-180629T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
351 AM CDT FRI JUN 29 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northern Clay County in northwestern Minnesota...
  Norman County in northwestern Minnesota...
  Southwestern Polk County in northwestern Minnesota...
  Southeastern Grand Forks County in northeastern North Dakota...
  Northern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Eastern Steele County in southeastern North Dakota...

* Until 445 AM CDT.

* At 350 AM CDT, severe thunderstorms were located along a line
  extending from near Hatton to Galesburg to near Tower City, moving
  east at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Holmes, Blanchard and Hunter around 400 AM CDT.
  Amenia, Kelso and Reynolds around 410 AM CDT.
  Bygland around 415 AM CDT.
  Hendrum, Prosper and Halstad around 420 AM CDT.
  Brooktree Park, Harwood and Eldred around 425 AM CDT.

Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.

This includes Interstate 29 between mile markers 70 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4694 9768 4726 9757 4773 9758 4787 9650
      4730 9626 4694 9620
TIME...MOT...LOC 0850Z 264DEG 52KT 4767 9747 4727 9742 4697 9761 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

TG
2 follow-up statements
757 
WWUS53 KFGF 290911
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
411 AM CDT FRI JUN 29 2018

NDC091-290920-
/O.CAN.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Steele ND-
411 AM CDT FRI JUN 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEELE COUNTY IS
CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.

LAT...LON 4694 9768 4727 9733 4774 9736 4787 9650
      4730 9626 4694 9620
TIME...MOT...LOC 0910Z 264DEG 52KT 4770 9707 4730 9702 4700 9721 

$$

MNC027-107-119-NDC017-035-097-290945-
/O.CON.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Clay MN-Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
411 AM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND
FORKS...NORTHERN CASS AND TRAILL COUNTIES...

At 410 AM CDT, severe thunderstorms were located along a line
extending from near Reynolds to Kelso to Amenia, moving east at 60
mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

These severe storms will be near...
  Halstad, Hendrum and Climax around 420 AM CDT.
  Brooktree Park, Argusville and Harwood around 425 AM CDT.
  Georgetown, Kragnes and North River around 430 AM CDT.
  Ada, Hadler and Harold around 435 AM CDT.
  Averill around 440 AM CDT.

Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.

This includes Interstate 29 between mile markers 70 and 130.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4694 9768 4727 9733 4774 9736 4787 9650
      4730 9626 4694 9620
TIME...MOT...LOC 0910Z 264DEG 52KT 4770 9707 4730 9702 4700 9721 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
 
$$

TG
999 
WWUS53 KFGF 290926
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
426 AM CDT FRI JUN 29 2018

MNC027-107-119-NDC017-035-097-290945-
/O.CON.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Clay MN-Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
426 AM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND
FORKS...NORTHEASTERN CASS AND EASTERN TRAILL COUNTIES...

At 425 AM CDT, severe thunderstorms were located along a line
extending from Crookston to near Lockhart to Brooktree Park, moving
east at 65 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail.

SOURCE...Public.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

These severe storms will be near...
  Lockhart, Crookston and Harold around 430 AM CDT.
  Felton and Borup around 445 AM CDT.

Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.

This includes Interstate 29 between mile markers 71 and 116.

This storm has a history of producing wind damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4695 9746 4739 9712 4779 9704 4787 9650
      4730 9626 4694 9620
TIME...MOT...LOC 0925Z 252DEG 58KT 4776 9662 4744 9665 4702 9691 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:24 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 29, 3:24 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
324 AM CDT Fri Jun 29 2018

.SHORT TERM...(Today and tonight)
Issued at 324 AM CDT Fri Jun 29 2018

Convection timing and strength will be the main issues for the
period.

Ongoing MCS entering our western counties will continue to push
eastward early this morning. Southeasterly winds have been feeding
rich moisture with MU CAPE around 3000 J/kg into the complex.
Effective deep layer bulk shear is in the 50-70 kt range. The
complex has a history of producing 80 mph or greater winds, and
there have been indications of some brief QLCS circulations. Bulk
shear from 0-3km is out of the southwest, so any part of the line that
starts bulging north or northeast will be prime for producing a
brief spin up. Will also have to watch for enhanced convective
activity along the warm front, which is stretched across the
northern counties. See little reason for the thunderstorm complex
to fizzle like the RAP shows, and think we will continue to have
severe potential as it crosses the CWA. HRRR is doing a decent job
depicting the line, but is too slow. The storms will continue to
impact the western counties for the next hour or so, and will be
nearing the Red River around 10Z or so, pushing off out of our MN
counties a couple hours later. Tried to time the complex as it
moves through, but will make some further adjustments to timing as
it comes through.

The main shortwave generating this thunderstorm complex will
quickly lift off to north of the Great Lakes by this afternoon.
Our region will remain under southwesterly flow aloft. There is
the possibility of another weak shortwave moving through and
providing some upper support for storms to redevelop. The warm
front will be lifting north towards the Canadian border this
morning, and a cold front will be entering the west by afternoon
as the surface low moves into the Red River Valley. Highs will be
near 90 in the southern counties, with low to mid 70s in the
northwest behind the cold front. CAM models only have some weak
showers and are not very impressive for redevelopment this
afternoon. Will keep some broadbrushed 20-40 POPs, and refine
later as we see how this morning convection plays out.

Southwesterly flow aloft will continue into tonight, with the cold
front pushing the rest of the way through and the surface low
entering the MN arrowhead. Most of the models have some scattered
post frontal precip, so kept our low POPs going for much of the
area. Winds will keep us mixed and there will be plenty of
lingering clouds, so have lows mainly in the 60s.

.LONG TERM...(Saturday through Thursday)
Issued at 324 AM CDT Fri Jun 29 2018

Unsettled weather will continue through most of the long term.
Temperatures will be a bit cooler with highs near or below the 80
mark behind the cold front over the weekend. Weak shortwaves will
be embedded in the broad trough across the region, although timing
and placement is pretty uncertain so will keep fairly low POPs
that the blend gives us. The upper flow briefly becomes more zonal
at the beginning of the work week, but then shifts back to the
southwest. The GFS and ECMWF both have good signal for some sort
of precipitation event Tuesday into Tuesday night. Upper ridging
builds in strongly for mid-week, with Independence Day and the
day afternoon looking pretty hot and some ridge riding
thunderstorms not out of the question, especially in the north.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1155 PM CDT Thu Jun 28 2018

Line of thunderstorms will sweep through the area tonight...likely
dropping cigs and vis to MVFR or IFR levels. Should be reaching
DVL by 8Z and BJI by 12Z. Strong winds are likely with this
line...and will update TAFs to increase winds even more if
upstream obs warrant it.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

SHORT TERM...JR
LONG TERM...JR
AVIATION...Knutsvig
Hazardous weather outlook, Jun 28, 3:51 AM CDT, 24 hours before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
351 AM CDT Thu Jun 28 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-290900-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
351 AM CDT Thu Jun 28 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered strong to severe thunderstorms are possible
early this morning, mainly south of the highway 200 corridor. By
late this morning, through the afternoon and into the early
evening, isolated to scattered severe thunderstorms are possible,
but mainly between the highway 2 and 200 corridor. Finally, after
midnight, the greatest risk for severe storms will arrive. These
storms will mainly affect areas along and north of the Interstate
94 corridor, but could also affect areas to the south as well.
These storms will have the potential to produce hail of 2 inches
in diameter or larger, wind gusts of 75 mph or greater, isolated
tornadoes, and localized heavy rain. Since the greatest risk for
storms will occur when most people are sleeping tonight, plan to
have a way to receive watches and warnings if and when they are
issued. Have a plan of action before going to bed tonight!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

It will stay active, with periodic chances for thunderstorms
throughout.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Jun 29, 3:07 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     1 SW CANDO              48.48N 99.22W
06/29/2018  M58 MPH          Towner             ND   AWOS

            AWOS MEASURED WIND GUST TO 58 MPH.

&&

AMOORE
Local storm report, Jun 29, 3:19 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     TSTM WND GST     2 W DEVILS LAKE         48.11N 98.92W
06/29/2018  M54 MPH          Ramsey             ND   AWOS

&&

AMOORE
Special weather statement, Jun 29, 3:31 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
331 AM CDT FRI JUN 29 2018

NDZ006-007-290900-
Towner ND-Cavalier ND-
331 AM CDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOWNER AND WESTERN
CAVALIER COUNTIES UNTIL 400 AM CDT...

At 331 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Amourdale to near Egeland.
Movement was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Munich, Rocklake, Clyde, Sarles, Egeland, Calio and Calvin.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern North Dakota.

LAT...LON 4900 9924 4900 9870 4880 9854 4854 9888
      4854 9897 4847 9897 4844 9901 4890 9934
TIME...MOT...LOC 0831Z 222DEG 29KT 4889 9924 4860 9903

CJ
Local storm report, Jun 29, 3:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
335 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     TSTM WND GST     4 NW COOPERSTOWN        47.49N 98.18W
06/29/2018  M96 MPH          Griggs             ND   PUBLIC

            PERSONAL DAVIS WEATHER STATION REPORTED 96 MPH WIND GUST.

&&

AMOORE
Local storm report, Jun 29, 3:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
338 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     TSTM WND GST     8 SW FINLEY             47.43N 97.96W
06/29/2018  M57 MPH          Steele             ND   PUBLIC

            PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
            GUST OF 57 MPH.

&&

AMOORE
Local storm report, Jun 29, 3:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     TSTM WND GST     7 SE FINLEY             46.69N 97.69W
06/29/2018  M63 MPH          Barnes             ND   PUBLIC

            PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
            GUST OF 63 MPH.

&&

AMOORE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:17 PM CDTSevere Thunderstorm WarningFGFBenson28 min
Jun 29, 1:48 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner57 min
Jun 29, 2:08 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey67 min
Jun 29, 2:27 AM CDTTornado WarningFGFBenson, Ramsey14 min
Jun 29, 2:44 AM CDTSevere Thunderstorm WarningFGFCavalier, Towner46 min
Jun 29, 2:45 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner45 min
Jun 29, 2:59 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Griggs, Steele, Traill61 min
Jun 29, 3:15 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more60 min
Jun 29, 3:16 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Sargent59 min
Jun 29, 3:30 AM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Ramsey, Towner, Walsh45 min
Jun 29, 3:31 AM CDTSpecial Weather StatementFGFTowner29 min
Jun 29, 3:40 AM CDTTornado WarningFGFGrand Forks, Nelson, Steele35 min
Jun 29, 3:58 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Walsh47 min
Jun 29, 4:06 AM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent54 min
Jun 29, 4:25 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill, Walsh65 min
Jun 29, 4:57 AM CDTSevere Thunderstorm WarningFGFRichland63 min
Jun 29, 5:05 AM CDTHigh Wind WarningFGFBenson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 5 more4 hr
Jun 29, 4:31 AM CDTTornado WarningFGFNorman29 min
Jun 29, 4:32 AM CDTTornado WarningFGFMahnomen, Norman, Polk28 min
Jun 29, 4:42 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Polk63 min
Jun 29, 4:59 AM CDTTornado WarningFGFClearwater, Polk31 min
Jun 29, 5:23 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater67 min
Jun 29, 5:36 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard54 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.